Data-driven bandwidth selection in local polynomial fitting: Variable bandwidth and spatial adaptation

Gijbels, Irene, Fan, Jianqing, Gijbels, Irène . Journal of the Royal Statistical Society, Series B: Methodological 1995. 57 :371-394

Locate this article in:

Bibtex

@article{CIS-127390,
  Author = {Gijbels, Irene and Fan, Jianqing and Gijbels, Irène},
  Title = {Data-driven bandwidth selection in local polynomial fitting: Variable bandwidth and spatial adaptation},
  Journal = {Journal of the Royal Statistical Society, Series B: Methodological},
  Volume = {57},
  Year = {1995},
  Pages = {371--394},
  Keywords = {Regression, Weighted least squares}
}

Similar articles